Vol. 37, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Prime generators with parabolic limits

John Harris and Olga Higgins

Vol. 37 (1971), No. 3, 687–695
Abstract

The prime generating properties of the formula

    AX2--+-ABXY--+-CY-2
F =        (A,Y )      ,(X,Y ) = 1

are developed by way of three theorems. Theorem I is a prime test for F, Theorem II will factor a composite F, and Theorem III establishes parabolic limits; within these limits F is always prime.

Mathematical Subject Classification
Primary: 10A20
Milestones
Received: 7 March 1968
Published: 1 June 1971
Authors
John Harris
Olga Higgins